# SDR ASAA2022042138076

- Difficulty date: April 21, 2022
- Submitted: April 23, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 50,699 hours, 15,175 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Duct
- Part number: UNKNOWN
- Condition: Loose
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472000 #2 ENG. INLET INSP. #1 FAN DUCT PANEL IS LOOSE. GROUNDED - YES. TIGHTENED #2 ENG #1 FAN DUCT PANEL IAW B737-800 AMM 72-23-07.
